Giuseppe Peano, Geometric Calculus According to the Ausdehnungslehre of H. Grassmann. Translated by Lloyd C. Kannenberg. Boston/Basel/Berlin: Birkhäuser 2000

V. Peckhaus, Berichte zur Wissenschaftsgeschichte 24 (2001) 12.

Download
No fulltext has been uploaded.
Book Review | German
Publishing Year
Journal Title
Berichte zur Wissenschaftsgeschichte
Volume
24
Page
12
LibreCat-ID

Cite this

Peckhaus V. Giuseppe Peano, Geometric Calculus According to the Ausdehnungslehre of H. Grassmann. Translated by Lloyd C. Kannenberg. Boston/Basel/Berlin: Birkhäuser 2000. Berichte zur Wissenschaftsgeschichte. 2001;24:12.
Peckhaus, V. (2001). Giuseppe Peano, Geometric Calculus According to the Ausdehnungslehre of H. Grassmann. Translated by Lloyd C. Kannenberg. Boston/Basel/Berlin: Birkhäuser 2000. Berichte zur Wissenschaftsgeschichte.
@article{Peckhaus_2001, title={Giuseppe Peano, Geometric Calculus According to the Ausdehnungslehre of H. Grassmann. Translated by Lloyd C. Kannenberg. Boston/Basel/Berlin: Birkhäuser 2000}, volume={24}, journal={Berichte zur Wissenschaftsgeschichte}, author={Peckhaus, Volker}, year={2001}, pages={12} }
Peckhaus, Volker. “Giuseppe Peano, Geometric Calculus According to the Ausdehnungslehre of H. Grassmann. Translated by Lloyd C. Kannenberg. Boston/Basel/Berlin: Birkhäuser 2000.” Berichte zur Wissenschaftsgeschichte, 2001.
V. Peckhaus, “Giuseppe Peano, Geometric Calculus According to the Ausdehnungslehre of H. Grassmann. Translated by Lloyd C. Kannenberg. Boston/Basel/Berlin: Birkhäuser 2000,” Berichte zur Wissenschaftsgeschichte, vol. 24. p. 12, 2001.
Peckhaus, Volker. “Giuseppe Peano, Geometric Calculus According to the Ausdehnungslehre of H. Grassmann. Translated by Lloyd C. Kannenberg. Boston/Basel/Berlin: Birkhäuser 2000.” Berichte zur Wissenschaftsgeschichte, vol. 24, 2001, p. 12.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar